Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On coefficient inequalities for meromorphic univalent functions

Author: Li Quan Liu
Journal: Proc. Amer. Math. Soc. 114 (1992), 413-422
MSC: Primary 30C70; Secondary 30C75
Correction: Proc. Amer. Math. Soc. 120 (1994), null.
MathSciNet review: 1086333
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain some coefficient inequalities for the class $ \Sigma $ consisting of functions of the form $ f(z) = z + {b_0} + {b_1}/z + \cdots $ that are meromorphic and univalent in the exterior of the unit circle $ \vert z\vert = 1$. These inequalities disprove two conjectures of Schober about linear functionals on $ \Sigma $.

References [Enhancements On Off] (What's this?)

  • [1] Peter L. Duren, Univalent functions, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 259, Springer-Verlag, New York, 1983. MR 708494
  • [2] Li-Chuan Liu, Some inequalities derived from fundamental lemma concerning schlicht functions, Acta Math. Sinica 7 (1957), 313–326 (Chinese, with English summary). MR 0101326
  • [3] Glenn Schober, Univalent functions—selected topics, Lecture Notes in Mathematics, Vol. 478, Springer-Verlag, Berlin-New York, 1975. MR 0507770
  • [4] Glenn Schober, Some conjectures for the class Σ, Topics in complex analysis (Fairfield, Conn., 1983) Contemp. Math., vol. 38, Amer. Math. Soc., Providence, RI, 1985, pp. 13–21. MR 789441,

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C70, 30C75

Retrieve articles in all journals with MSC: 30C70, 30C75

Additional Information

Keywords: Univalent functions, coefficient inequalities, support points
Article copyright: © Copyright 1992 American Mathematical Society